# SDR DHL2001367522

- Difficulty date: January 18, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0265
- Aircraft time: 32,804 hours, 20,340 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Damaged
- Location: Fuselage
- Component: Pylon
- Component part number: A5401031005000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DAMAGED PYLON INSPECTED AND REMOVED FOR REPAIR.  PYLON ROUTED FOR REPAIR.  REPAIRED PYLON FITTED AND RE-INSTALLED ON AIRCRAFT PER AIRBUS A300 MM.
